CSpace
Hajo's' conjecture and projective graphs
Fan, GH; Xu, BG
2002-05-31
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume252Issue:1-3Pages:91-101
AbstractHajos' conjecture asserts that a simple eulerian graph on n vertices can be decomposed into at most (n - 1)/2 circuits, In this paper, as corollaries of the main result, we show that Hajos' conjecture is true for projective graphs and K-6(-)-minor free graphs. (C) 2002 Elsevier Science B.V. All rights reserved.
Keywordcircuit decomposition Eulerian graph projective graph
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000176293900007
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17274
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Fan, GH,Xu, BG. Hajo's' conjecture and projective graphs[J]. DISCRETE MATHEMATICS,2002,252(1-3):91-101.
APA Fan, GH,&Xu, BG.(2002).Hajo's' conjecture and projective graphs.DISCRETE MATHEMATICS,252(1-3),91-101.
MLA Fan, GH,et al."Hajo's' conjecture and projective graphs".DISCRETE MATHEMATICS 252.1-3(2002):91-101.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan, GH]'s Articles
[Xu, BG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, GH]'s Articles
[Xu, BG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, GH]'s Articles
[Xu, BG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.